# SDR USAA920071368

- Difficulty date: December 15, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 46,954 hours, 31,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FWD PRESSURE BULKHEAD INSP, A CRACK FOUND ON FWD PRESSURE BULKHEAD AT BS 178, WL 234, AND LBL 8.2.  REMOVED DAMAGE AND INSTALLED DOUBLER  IAW B737-300 SRM 53-10-08, FIG 201, REPAIR 9.
